Hello Guest

Will Antidepressants Caused Gyne Re-occur After Initial Surgery

  • 0 Replies
  • 1187 Views
I would like to thank the doctors who would help me with this question in advance.

My 16-year-old son had been on antipsychotic (Seroquel) and antidepressant (Effexor) for a few month and I found he has some development of breasts, more visible on one side.  The psychiatrist stopped the Seroquel saying that was the reason.  Now he is on Lamictal and Effexor and the psychiatrist is considering wellbutrin to replace Effexor.  I read the prescribing information from the drug manufacturers and they all have the possible side effects of "increase of prolactin level" or some other things that's related to gynecomastia, although some meds are more likely to cause it than others. 

If we need to get them surgically removed, will the gyne comes back as far as he has to keep taking the meds of these kinds?

Thank you for your kind reply.


Linkback: https://www.gynecomastia.org/smf/index.php?topic=28189.0


xx
do antidepressants cause gyne?

Started by voiceless on Ask a Doctor

1 Replies
1087 Views
Last post December 27, 2013, 12:10:37 PM
by Litlriki
xx
Antidepressants and Surgery Results

Started by jc71 on Gynecomastia Talk

6 Replies
2281 Views
Last post March 15, 2005, 04:30:06 PM
by jc71
xx
How do crater deformities, creases occur?

Started by nippletrrouble on Ask a Doctor

2 Replies
1720 Views
Last post June 06, 2013, 12:27:53 PM
by Litlriki
xx
To what extent can swelling occur? How much reduction is realistic?

Started by wantridofgyno17 on Post Surgery and Healing After Surgery

1 Replies
1440 Views
Last post December 26, 2009, 04:54:18 PM
by joeblow